Alert archive / North Carolina / Red Flag Warnings in 2009

Red Flag Warning 1, NWS Wilmington, NC

February 12, 2009Bladen County, Columbus County, Robeson County, North Carolina; Dillon County, Marlboro County, South Carolina

NWS Wilmington, NC issued this red flag warning at Feb 12, 2009, 5:51 AM EST for Bladen County, Columbus County, Robeson County, North Carolina; Dillon County, Marlboro County, South Carolina. It took effect at Feb 12, 2009, 10:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 12, 2009, 5:51 AM EST (10:51 UTC)
In effect from
Feb 12, 2009, 10:00 AM EST
Expired
Feb 12, 2009, 6:00 PM EST
In force
8 hr
Issued by
NWS Wilmington, NC

Counties Bladen County, NC, Columbus County, NC, Robeson County, NC, Dillon County, SC, Marlboro County, SC

The radar

The Wilmington radar (KLTX), 82 km from the middle of the area, began a volume at 10:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 10.9 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2009-02-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2009-02-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 327 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1308 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
327 m²/s²
0-3 km storm-relative helicity
467 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KILM 121051
RFWILM

RED FLAG WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
551 AM EST THU FEB 12 2009

...RAPID FIRE GROWTH POTENTIAL TODAY...

NCZ087-096-097-099>101-SCZ017-024-122200-
/O.NEW.KILM.FW.W.0001.090212T1500Z-090212T2300Z/
ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER-MARLBORO-
DILLON-
551 AM EST THU FEB 12 2009

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST
THIS AFTERNOON. 

THE COMBINATION OF INCREASINGLY DRY AIR AND GUSTY WESTERLY WINDS
IN WAKE OF A COLD FRONT THAT CROSSED THE REGION EARLIER...WILL
AGGRAVATE THE FIRE WEATHER DANGER TODAY...PRODUCING A HEIGHTENED
WILDFIRE RISK.

WEST WINDS OF 15 TO 20 MPH WITH FREQUENT GUSTS OF 25 TO 30 MPH
THIS AFTERNOON...COUPLED WITH LOW RELATIVE HUMIDITY VALUES WILL
DRIVE THE INCREASED FIRE WEATHER POTENTIAL. RELATIVE HUMIDITY
VALUES WILL BOTTOM OUT AT 19 TO 26 PERCENT BETWEEN 100 PM AND 500
PM THIS AFTERNOON...COINCIDING WITH THE STRONGEST WESTERLY WIND
GUSTS.

DRY GRASSES AND TREE LITTER WILL PROVIDE FUEL FOR POTENTIALLY
RAPID FIRE GROWTH. ANY FIRES THAT IGNITE WILL HAVE THE POTENTIAL
TO SPREAD QUICKLY.

THOSE WITH FIRE WEATHER CONCERNS SHOULD MONITOR THE LATEST FIRE
WEATHER FORECASTS FROM THE NATIONAL WEATHER SERVICE THROUGH THE
MORNING FOR POSSIBLE UPDATES...AS WELL AS THE LATEST INFORMATION
ON TODAYS ENHANCED FIRE WEATHER DANGER.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

MJC

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this red flag warning went out at Feb 12, 3:15 AM EST, 2 hours 36 minutes earlier.

Area forecast discussion, Feb 12, 3:15 AM EST, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
315 AM EST THU FEB 12 2009

.SYNOPSIS...
DRY AND WINDY CONDITIONS WILL PREVAIL TODAY AS HIGH PRESSURE
BUILDS INTO THE REGION. HIGH PRESSURE WILL GIVE WAY TO LOW
PRESSURE MOVING OUT OF THE GULF OF MEXICO FRIDAY NIGHT AND
SATURDAY. COOLER AND DRIER WEATHER WILL DEVELOP SUNDAY AND PREVAIL
THROUGH THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 3 AM THURSDAY...ROBUST WESTERLY DOWNSLOPE WIND FLOW TODAY
COUPLED WITH WEAK COLD AIR ADVECTION WILL ALLOW TEMPERATURES TO
CLIMB WELL ABOVE AVERAGE FOR MIDDLE FEBRUARY DESPITE A COLD FRONTAL
PASSAGE EARLIER THIS MORNING. SOME LOCATIONS MAY EVEN APPROACH OR
EXCEED MAXIMUM TEMPS REALIZED IN THE PRE-FRONTAL AIR MASS OF
YESTERDAY. THE MOST LIKELY AREAS FOR THIS TO OCCUR ARE COASTAL
LOCATIONS WHERE WESTERLY WIND FLOW WILL SHUT OFF ANY COOLING EFFECTS
OF CHILLY OCEAN SSTS. STRONG SFC HIGH OVER GULF COAST STATES AND
DEEP SFC LOW OVER NEW ENGLAND WILL PROMOTE BREEZY CONDITIONS TODAY
WHILE A DRY COLUMN FOSTERS ABUNDANT SUNSHINE ACROSS THE REGION.
CLEAR SKIES TNGT ACCOMPANIED BY ABSENCE OF CLOUDS WILL CAUSE TEMPS
TO DROP OFF FAIRLY QUICKLY...BUT LINGERING WESTERLY WINDS AT LEAST
IN THE EVENING MAY OFFSET WHAT COULD BE AN EVEN COLDER NIGHT. WILL
OPT FOR COOLER SIDE OF GUIDANCE WITH EXPECTED DECOUPLING SOMETIME
IN THE EVENING...PRIMARILY MID 30S TO AROUND 40 AT DAYBREAK FRIDAY.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY/...
AS OF 3 AM THURSDAY...HIGH PRESSURE WILL TRANSIT THE CAROLINAS ON
FRIDAY...BRINGING MILD AND DRY WX. BASED ON LOW-LEVEL THICKNESS
PROGS...WILL FAVOR THE COOLER NAM MOS GUIDANCE WHICH WILL GIVE
HIGHS IN THE MID/UPPER 60S.

LOW PRESSURE WILL TAKE SHAPE OVER THE CENTRAL/SOUTHERN PLAINS
FRIDAY NIGHT...AND WORK ITS WAY INTO THE TENNESSEE VALLEY BY
SATURDAY MORNING. AS A RESULT A BROAD MOISTURE FEED FROM THE GULF
OF MEXICO WILL OPEN UP...BUT OVER THE ILM CWA THERE WILL BE A LOT
OF DRY AIR TO OVERCOME FROM THE SFC TO 700MB. ALSO MORE
UNCERTAINTY THAN IN PREVIOUS FORECAST CYCLES DUE TO THE UPPER VORT
GETTING SHEARED OUT BY 12Z SAT. AS A RESULT WILL SKEW FRI NIGHT
POPS HEAVILY TO AFTER MIDNIGHT...WITH HIGHEST POPS ACROSS THE SC
ZONES.

BEST SHOT FOR PRECIP APPEARS TO BE SATURDAY MORNING AS ONE SFC LOW
FILLS IN OVER THE TN VALLEY BUT TRANSFERS ITS ENERGY TO A NEW LOW
OFF CAPE LOOKOUT. WILL CARRY LIKELY POPS FOR THE FIRST HALF OF
SAT WHEN ISENTROPIC LIFT IS MAXIMIZED...BUT KNOCK PRECIP CHANCES
DOWN LATER AS THE OFFSHORE LOW BECOMES THE MAIN PLAYER.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
AS OF 3 AM THURSDAY...LOW-CONFIDENCE EXTENDED FORECAST AS THE
PATTERN REMAINS QUITE PROGRESSIVE THROUGH THE PERIOD. GFS AND
ECMWF COMING INTO AGREEMENT ON A FAST-MOVING UPPER DISTURBANCE
THAT WILL CROSS THE CAROLINAS SUNDAY NIGHT. THIS WILL WARRANT A
20ISH POP FOR SUNDAY AFTERNOON/EVENING...WHICH LATER SHIFTS CAN
SURELY REFINE. SFC HIGH THAT BUILDS IN MON-TUE WILL PULL IN ENOUGH
CANADIAN AIR TO KNOCK TEMPERATURES A COUPLE CATEGORIES BELOW CLIMO
FOR A FEW DAYS. NEXT PROGRESSIVE SHORTWAVE TROF WILL CRANK UP A
HEALTHY SFC LOW OVER THE GREAT LAKES ON WEDNESDAY. THIS LOW WILL
DRIVE A COLD FRONT ACROSS THE CAROLINAS...WITH SOLID CHANCE POPS
BASED ON CURRENT THINKING.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
CURRENT FORECASTS LOOK GOOD WITH NO MAJOR CHANGES.

ANY ISOLATED SHOWERS WILL APPROACH THE COAST BY 07Z...WITH A WEST
SOUTHWEST WIND BEHIND THEM. COASTAL TERMINALS COULD SEE A FEW GUSTS
OVER 35 KTS IN AND NEAR THE SHOWERS. VFR CONDITIONS IN STORE FOR
THURSDAY WITH NEARLY CLEAR SKIES. WINDS WILL STILL BE A BIT
GUSTY...AROUND 25 KTS THROUGH MIDDAY IN THE NORTHERN HALF OF THE
AREA. WINDS WILL DIMINISH SHORTLY AFTER SUNSET.

EXTENDED OUTLOOK THROUGH SUNDAY...CHANCE OF RAIN WITH IFR CEILINGS
AND VISIBILITIES...MAINLY NEAR THE COAST...SATURDAY. VFR SUNDAY WITH
A CHANCE OF MVFR CEILINGS MONDAY.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 3 AM THURSDAY...COASTAL WATERS WELL INTO SMALL CRAFT RANGE
EARLY THIS MORNING...SUSTAINED 20-25 KT WITH GUSTS NEAR 30 KT. SEAS
NEAR THEIR PEAK CURRENTLY AT 7-9 FT OFFSHORE AND 5-7 FT CLOSER IN
SHORE. WESTERLY WIND TRAJECTORY WILL START KNOCKING DOWN SEAS AS
WE HEAD THROUGH MORNING...ESPECIALLY NEAR SHORE. OFFSHORE HOWEVER
WAVE HEIGHTS WILL LIKELY REMAIN ABOVE 6 FEET THROUGH MOST IF NOT ALL
THE MORNING. THEREFOR WELL RETAIN ADVISORIES FOR THE WATERS THROUGH
NOON TODAY...WHEN BOTH WINDS AND SEAS ARE APT TO FALL BELOW ADVISORY
CRITERIA.

SHORT TERM /FRIDAY THROUGH SATURDAY/...
AS OF 3 AM THURSDAY...LIGHT WINDS AND FLAT SEAS FRIDAY INTO FRIDAY
EVENING...AS SFC HIGH PRESSURE WORKS ITS WAY ACROSS THE AREA. NOT
AS BULLISH WITH THE WINDS AS IN PREVIOUS FORECASTS...AS UPPER
SUPPORT FOR THE FRI NIGHT/SAT SYSTEM IS A BIT MORE UNCERTAIN.
LATEST GFS IS QUICK TO BRING WINDS AROUND TO SOUTH FRI NIGHT...AS
IS ITS TYPICAL BIAS. THEREFORE WILL SHADE WINDS MORE TO THE
SE...FINALLY COMING AROUND TO SOUTH SAT MORNING. MAIN DIFFERENCE
FROM PREVIOUS CWF IS THAT WE ONLY ADVERTISE 15-20 KT...AND SEAS
HAVE ACCORDINGLY BEEN TRIMMED BACK TO MARGINAL SCA ON SAT.

BY LATE SAT EXPECT MODERATE WSW WINDS AS THE SECONDARY LOW GETS
ITS ACT TOGETHER OFF THE OUTER BANKS. MIGHT SEE 6 FT SEAS PERSIST NEAR
FRYING PAN SHOALS...BUT OTHERWISE OFFSHORE TRAJECTORY WILL KEEP
SEAS IN CHECK.

LONG TERM /SATURDAY NIGHT THROUGH MONDAY/...
AS OF 3 AM THURSDAY...MAIN QUESTION IN THIS TIME FRAME IS THE
IMPULSE SLATED TO MOVE OFF THE COAST SUN NIGHT...AND THE BEHAVIOR
OF ITS SFC REFLECTION. NOT MUCH GRADIENT TO SPEAK OF SAT
NIGHT/SUN...BUT BY DAYBREAK MONDAY A SFC LOW TAKES BETTER SHAPE
OFF THE NC COAST. COUPLE THAT WITH A 1032MB HIGH BUILDING EAST
FROM THE PLAINS AND DECENT CAA...AND THE RESULT IS MARGINAL SCA
WINDS FOR AT LEAST PART OF MONDAY. NW TRAJECTORY WILL LIMIT SEA
GROWTH...ESPECIALLY NEAR SHORE.

&&

.FIRE WEATHER...
AS OF 3 AM THURSDAY...FALLING DEWPOINTS AND MILD
TEMPS HELPED ALONG BY STRONG DOWNSLOPE WINDS WILL RESULT IN RH
VALUES BETWEEN 20-30 PCNT THIS AFTERNOON ACCOMPANIED BY GUSTY WEST
WINDS. OF THE 4 CRITERIA THAT DRIVES A RED FLAG WARNING (2 NEEDED
FOR RFW)...ONLY 1 IS MET...RH. THINK SUSTAINED WINDS WILL FALL A BIT
SHORT OF 20 MPH REQUIREMENT. THEREFOR WILL FORGO RFW AT THIS TIME
BUT ISSUE SPS ADDRESSING FIRE WX CONCERN...AND HEADLINE FIRE WEATHER
PRODUCT WITH INCREASED FIRE DANGER THROUGHOUT THE COUNTY WARNING
AREA FIRE WEATHER ZONES.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR AMZ250-
     252-254-256.

&&

NEAR TERM...MJC
SHORT TERM...RAS
LONG TERM...RAS
AVIATION...DL
Hazardous weather outlook, Feb 12, 4:03 AM EST, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
403 AM EST THU FEB 12 2009

NCZ087-096-097-099>101-SCZ017-023-024-032>034-039-046-130915-
ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER-MARLBORO-
DARLINGTON-DILLON-FLORENCE-MARION-HORRY-WILLIAMSBURG-GEORGETOWN-
403 AM EST THU FEB 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

...INCREASED FIRE DANGER TODAY...

STRONG WEST WINDS AROUND 15 MPH WITH GUSTS OF 25 MPH WILL DEVELOP
TODAY IN THE WAKE OF A COLD FRONT THAT MOVED ACROSS THE AREA
EARLIER THIS MORNING. RELATIVE HUMIDITIES WILL DIP INTO THE 20 TO
30 PERCENT RANGE BY MID AFTERNOON. WHEN COMBINED WITH LOW FUEL
MOISTURES AND GUSTY WEST WINDS...CONDITIONS WILL LEAD TO AN
INCREASED FIRE DANGER ACROSS SOUTHEASTERN NORTH CAROLINA AND
NORTHEASTERN SOUTH CAROLINA TODAY...ESPECIALLY THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-254-256-130915-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
403 AM EST THU FEB 12 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON.

GUSTY WEST WINDS WILL KEEP SEAS 6 FEET OR HIGHER OFFSHORE THROUGH
THIS MORNING...WHILE DECREASING SEA HEIGHTS CAN BE EXPECTED NEAR
SHORE. THE WEST WINDS WILL HELP REDUCE SEA HEIGHTS OFFSHORE BY
THIS AFTERNOON.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MJC

In the hours before

Special weather statement, Feb 12, 12:48 AM EST, 5 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1248 AM EST THU FEB 12 2009

NCZ096-097-099>101-120800-
BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER-
INCLUDING THE CITIES OF...ELIZABETHTOWN...BURGAW...SURF CITY...
WHITEVILLE...LELAND...SHALLOTTE...WILMINGTON...WRIGHTSVILLE BEACH
1248 AM EST THU FEB 12 2009

...SHOWERS ACCOMPANIED BY GUSTY SOUTHWEST WINDS...

THROUGH 300 AM...FAST MOVING SHOWERS WILL TRACK TO THE WEST ACROSS
THE AREA AT 45 MPH. AS THESE SHOWERS PASS...GUSTS TO 45 MPH MAY
OCCUR. THE SHOWERS ARE EXPECTED TO CLEAR THE COAST BY AROUND 300
AM. WINDS WILL VEER TO THE WEST AND DIMINISH TO 15 TO 25 MPH AFTER
300 AM.

SCZ039-046-120800-
WILLIAMSBURG-GEORGETOWN-
INCLUDING THE CITIES OF...KINGSTREE...GEORGETOWN
1248 AM EST THU FEB 12 2009

...SHOWERS ACCOMPANIED BY GUSTY SOUTHWEST WINDS...

THROUGH 300 AM...SHOWERS WILL TRACK TO THE WEST AT 45 MPH ACROSS
WILLIAMSBURG AND GEORGETOWN COUNTIES. AS THESE SHOWERS PASS...SOUTHWEST
WIND GUSTS UP TO 45 MAY OCCUR. THE SHOWERS ARE EXPECTED TO CLEAR
THE COAST AFTER 300 AM. WINDS WILL VEER TO THE WEST AND DIMINISH
TO 15 TO 25 MPH AFTER 300 AM.
Special weather statement, Feb 12, 4:47 AM EST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
447 AM EST THU FEB 12 2009

NCZ087-096-097-099>101-SCZ017-023-024-032>034-039-046-121700-
ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER-MARLBORO-
DARLINGTON-DILLON-FLORENCE-MARION-HORRY-WILLIAMSBURG-GEORGETOWN-
INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...BURGAW...
SURF CITY...WHITEVILLE...LELAND...SHALLOTTE...WILMINGTON...
WRIGHTSVILLE BEACH...BENNETTSVILLE...DARLINGTON...DILLON...
FLORENCE...MARION...CONWAY...MYRTLE BEACH...KINGSTREE...
GEORGETOWN
447 AM EST THU FEB 12 2009

...INCREASED FIRE DANGER TODAY...

THE COMBINATION OF INCREASINGLY DRY AIR AND GUSTY WESTERLY WINDS
IN WAKE OF A COLD FRONT CROSSING THE REGION...WILL AGGRAVATE THE
FIRE WEATHER DANGER TODAY.

WEST WINDS OF 15 MPH WITH GUSTS TO 25 MPH...AND RELATIVE HUMIDITY
VALUES OF 20 TO 30 PERCENT...WILL DRIVE THE INCREASED FIRE WEATHER
POTENTIAL TODAY...ESPECIALLY DURING THE AFTERNOON HOURS. RELATIVE
HUMIDITY VALUES WILL BOTTOM OUT BETWEEN 20 AND 30 PERCENT BETWEEN
100 PM AND 500 PM...WITH THE STRONGEST WESTERLY WIND GUSTS LIKELY
OCCURRING IN THE MIDDLE AFTERNOON.

THOSE WITH FIRE WEATHER CONCERNS SHOULD MONITOR THE LATEST FIRE
WEATHER FORECASTS FROM THE NATIONAL WEATHER SERVICE THROUGH THE
MORNING FOR POSSIBLE UPDATES...AS WELL AS THE LATEST INFORMATION
ON TODAYS ENHANCED FIRE WEATHER DANGER.

MJC

Nearby

Red Flag Warnings in North Carolina, 2009Red Flag Warnings in South Carolina, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.